# SDR FDKA2009112200199

- Difficulty date: November 22, 2009
- Submitted: December 2, 2009
- Operation: Air carrier
- Aircraft: N857MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145765
- Aircraft time: 12,038 hours, 11,943 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Dirty
- Location: Pax Door
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRL FLT 6120 CVG.  MAIN CABIN DOOR HARD TO CLOSE.  MX CLEANED AND LUBED DOOR AND ROLLERS.  OPS GOOD.
